Jian-Guo Liu

Jian-Guo Liu
  • Professor of Physics
  • Professor of Mathematics (Joint)
External address: 285 Physics Bldg, Durham, NC 27708
Internal office address: Box 90320, Durham, NC 27708-0320
Phone: (919) 660-2500
Education & Training
  • Ph.D., University of California at Los Angeles 1990

  • M.S., Fudan University (China) 1985

  • B.S., Fudan University (China) 1982

Herschlag, G, Liu, JG, and Layton, AT. "Fluid extraction across pumping and permeable walls in the viscous limit." Physics of Fluids 28.4 (April 1, 2016). Full Text

Liu, J-G, and Wang, J. "Refined hyper-contractivity and uniqueness for the Keller–Segel equations." Applied Mathematics Letters 52 (February 2016): 212-219. Full Text

Liu, JG, and Pego, RL. "On generating functions of hausdorff moment sequences." Transactions of the American Mathematical Society 368.12 (January 1, 2016): 8499-8518. Full Text

Chen, J, Liu, JG, and Zhou, Z. "On a Schrödinger-Landau-Lifshitz system: Variational structure and numerical methods." Multiscale Modeling and Simulation 14.4 (January 1, 2016): 1463-1487. (Review) Full Text

Liu, JG, and Xu, X. "Existence theorems for a multidimensional crystal surface model." Siam Journal on Mathematical Analysis 48.6 (January 1, 2016): 3667-3687. Full Text

Huang, H, and Liu, JG. "Well-posedness for the keller-segel equation with fractional laplacian and the theory of propagation of chaos." Kinetic and Related Models 9.4 (January 1, 2016): 715-748. Full Text

Cong, W, and Liu, JG. "A degenerate p-laplacian keller-segel model." Kinetic and Related Models 9.4 (January 1, 2016): 687-714. Full Text

Xue, Y, Wang, C, and Liu, JG. "Simple Finite Element Numerical Simulation of Incompressible Flow Over Non-rectangular Domains and the Super-Convergence Analysis." Journal of Scientific Computing 65.3 (March 14, 2015): 1189-1216. Full Text

Lu, J, Liu, JG, and Margetis, D. "Emergence of step flow from an atomistic scheme of epitaxial growth in 1+1 dimensions." Physical Review E Statistical, Nonlinear, and Soft Matter Physics 91.3 (March 4, 2015). Full Text Open Access Copy

Degond, P, Frouvelle, A, and Liu, JG. "Phase Transitions, Hysteresis, and Hyperbolicity for Self-Organized Alignment Dynamics." Archive for Rational Mechanics and Analysis 216.1 (January 1, 2015): 63-115. Full Text

Pages